Aa
A
A
A
Close
Fertility / Infertility Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

pregnancy

i started to take bromocriptine 2 weeks ago at 2.5mg a day for high prolactin level of 19.5 ng/ml. My period was due on the 10/26/2009 and is not here as yet. i'm having nausea, feeling drowsy and have slight lower abdominal pain. i took a pregnancy test today 10/30/2009 and shows negative. can this be the side effects of the bromocriptine although i just started to have this feeling about 2 days now and like i said i started the bromocriptine 2 weeks ago. or can i be pregnant and its not detected in the pregnancy test? please help me with an answer because i am not feeling well i have a lost of apetite and nothing that i eat have any taste in my mouth. please reply asap thanks
2 Responses
603463 tn?1220630455
MEDICAL PROFESSIONAL
HI!
Yes, it is probably a side effect of the bromocriptine.  You can ask your doctor to lower your dosage a little, or sometimes Dostinex is used in patients who have trouble tolerating Bromocriptine.  Your prolactin is not very high.  Have you had the level repeated in the early AM to be sure that you need medication?
Hope this helps!
Good luck!
Dr B
Avatar universal
A related discussion, bromo was started.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
A list of national and international resources and hotlines to help connect you to needed health and medical services.